# SDR DALA13055291506

- Difficulty date: October 20, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 94,778 hours, 18,208 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 883
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 883.5, RBL 89 FRAME INNER ANGLE FOUND CRACKED AT TRANSITION RADIUS.
